| Catalog Number |
254802 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/31/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: as of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated, and no conclusion can be drawn at this time.E1: the reporter¿s complete facility address was not provided.
Event or Problem Description
It was reported that during an unspecified knee arthroscopic procedure that the intrafx advbr scw9x23 w/lgshth anchor screw device broke.All pieces were removed.Another device was used to complete the procedure.There was no delay in the procedure reported.There were no adverse patient consequences reported.All available information has been disclosed.
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: the product was returned to depuy synthes for evaluation.Visual inspection of the returned device found that only the anchor was returned for evaluation.No damage could be observed on the anchor returned for evaluation.Since the sheath was not returned for evaluation, we cannot verify the issue reported.No anomalies could be observed.The overall complaint was not confirmed as the observed condition of the intrafx advbr scw9x23 w/lgshth would have not contributed to the complained device issue.Based on the investigation findings, the potential cause cannot be established since no defect was found.It has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history review: there was no non-conformance regarding this lot.
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H11 additional narrative: added: d4 (expiration date, d9, h4.Corrected: d4 (primary udi #.The actual device has been returned and is currently pending evaluation.Once the evaluation has been completed, a supplemental medwatch report will be sent accordingly.